# SDR 2008UALA01866

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,730 hours, 10,768 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: 417T410633
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LAV 124 OXYGEN MASK COMPARTMENT DOOR BROKEN OFF AND MASK FELL DOWN.  REPLACED PASSENGER OXYGEN MODULE. AC OK FOR SERVICE
